On the Question of Representation of Ultrafilters and Their Application in Extension Constructions

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)29-48
Number of pages20
JournalProceedings of the Steklov Institute of Mathematics
Volume287
Issue number1
DOIs
Publication statusPublished - Dec 2014

Keywords

  • attraction set
  • measurable space
  • ultrafilter

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{5c3fa280531945ff88209104a867eaa8,
title = "On the Question of Representation of Ultrafilters and Their Application in Extension Constructions",
keywords = "attraction set, measurable space, ultrafilter",
author = "Chentsov, {A. G.}",
year = "2014",
month = "12",
doi = "10.1134/S0081543814090041",
language = "English",
volume = "287",
pages = "29--48",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "1",

}

On the Question of Representation of Ultrafilters and Their Application in Extension Constructions. / Chentsov, A. G.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 287, No. 1, 12.2014, p. 29-48.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On the Question of Representation of Ultrafilters and Their Application in Extension Constructions

AU - Chentsov, A. G.

PY - 2014/12

Y1 - 2014/12

KW - attraction set

KW - measurable space

KW - ultrafilter

UR - http://www.scopus.com/inward/record.url?scp=84912012158&partnerID=8YFLogxK

UR - https://elibrary.ru/item.asp?id=24007300

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000345589100004

U2 - 10.1134/S0081543814090041

DO - 10.1134/S0081543814090041

M3 - Article

VL - 287

SP - 29

EP - 48

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

IS - 1

ER -